Paper “Some characterisations of groups in which normality is transitive relation by means of subgroup embedding properties” published in Int. J. Group Theory

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

Ramón Esteban-Romero and Giovanni Vincenzi.

Some characterisations of groups in which normality is transitive relation by means of subgroup embedding properties

Int. J. Group Th., 7 (2):9-16, 2018

doi:10.22108/ijgt.2017.21214

Abstract

In this survey we highlight the relations between some subgroup embedding properties that characterise groups in which normality is a transitive relation in certain universes of groups with some finiteness properties.

2010 Mathematics Subject Classification: Primary: 20D10. Secondary: 20D30, 20D35, 20F19, 20F24

Keywords: group, subgroup embedding property, T-group, FC∗-group, group without infinite simple sections

Paper “On generalised FC-groups in which normality is a transitive relation” published in J. Aust. Math. Soc.

The following paper has been published

El siguiente artículo ha sido publicado

El següent article ha sigut publicat

R. Esteban-Romero and G. Vincenzi.

On generalised FC-groups in which normality is a transitive relation.

 J. Aust. Math. Soc., 100(2):192–198, 2016

https://doi.org/10.1017/S1446788715000397

Abstract

We extend to soluble FC-groups, the class of generalised FC-groups introduced in de Giovanni et al. [‘Groups with restricted conjugacy classes’, Serdica Math. J. 28(3) (2002), 241–254], the characterisation of finite soluble T-groups obtained recently in Kaplan [‘On T-groups, supersolvable groups, and maximal subgroups’, Arch. Math. (Basel) 96(1) (2011), 19–25].

2010 Mathematical Subject Classification: Primary 20F24; Secondary 20E34, 20F14, 20F19